Jacquet, H.; Lai, K. F.
A relative trace formula
Compositio Mathematica, Tome 54 (1985) no. 2 , p. 243-310
Zbl 0587.12006 | MR 783512 | 3 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CM_1985__54_2_243_0

Bibliographie

[JA] J. Arthur: The Selberg trace formula for groups of F-rank one, Annals of Math. 100(2) pp 326-385. MR 360470 | Zbl 0257.20033

[TA] T. Asai: On certain Dirichlet series associated with Hilbert modular forms and Rankin's method, Math. Ann. 226 (1977) 81-94. MR 429751 | Zbl 0326.10024

[WC] W. Casselman: The Hasse-Weil zeta function of some moduli varieties of dimension greater than one. In Proceeding of Symposia in Pure Mathematics, Vol. 33 (1979), part 2, pp 141-163. MR 546615 | Zbl 0415.14011

[HLR] Harder and Langlands: Rappoport Algebraische Zyklen auf Hilbert-Blumenthal Flacken, to appear. Zbl 0575.14004

[JL] H. Jacquet and R. Langlands: Automorphic forms on GL(2), Springer Verlag, Lecture Notes in Mathematics No. 114 (1970). MR 401654 | Zbl 0236.12010

[RL] R. Langlands: Base Change for GL(2), Annals of Math. Studies, No 96, Princeton University Press. MR 574808 | Zbl 0444.22007

[FS] F. Shahidi: Local coefficients and normalization of intertwinning operators for GL(n), Comp. Math. 48 (1983) 271-295. Numdam | MR 700741 | Zbl 0506.22020